Fixed Points in Locally Convex Spaces.
Mathematische Zeitschrift, Tome 125 (1972), pp. 17-31
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__125_171687,
author = {Simeon Reich},
title = {Fixed {Points} in {Locally} {Convex} {Spaces.}},
journal = {Mathematische Zeitschrift},
pages = {17--31},
year = {1972},
volume = {125},
zbl = {0216.17302},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__125_171687/}
}
Simeon Reich. Fixed Points in Locally Convex Spaces.. Mathematische Zeitschrift, Tome 125 (1972), pp. 17-31. http://geodesic.mathdoc.fr/item/MZ_1972__125_171687/